# SDR DXTA2025090804843

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 9,706 hours, 7,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SEAL MAKING A STEADY HISSING NOISE FROM BOTTOM OF DOOR WHILE CLIMBING TO FL410. NO CAS OR PRESSURIZATION INDICATIONS ASSOCIATED.   OPENED AND CLEANED THE DOOR SEAL MATING SURFACES USING ISOPROPYL ALCOHOL TO REMOVE GRIME, DEBRIS, AND DIRT. A VISUAL INSPECTION WAS PERFORMED AND THE SEAL WAS FOUND TO BE UNDAMAGED AT THIS TIME. WE PERFORM A PRESSURIZATION CHECK AND COULD DUPLICATE THE SQUEALING NOISE REPORTED IN FLIGHT. REF AMM 52-10-20,21-31-00.
